Free Access
Volume 20, Number 1, January-March 2014
Page(s) 78 - 94
Published online 10 October 2013
  1. F. Biagini and B. Øksendal, Minimal variance hedging for insider trading. Int. J. Theor. Appl. Finance 9 (2006) 1351–1375. [CrossRef] [MathSciNet] [Google Scholar]
  2. R. Buckdahn and J. Li, Stochastic differential games and viscosity solutions of Hamilton-Jacobi-Bellman-Isaacs equations. SIAM J. Control Optim. 47 (2008) 444–475. [Google Scholar]
  3. L. Campi, Some results on quadratic hedging with insider trading. Stochastics 77 (2005) 327–348. [MathSciNet] [Google Scholar]
  4. M. Fuhrman and G. Tessitore, Existence of optimal stochastic controls and global solutions of forward-backward stochastic differential equations. SIAM J. Control Optim. 43 (2004) 813–830. [CrossRef] [MathSciNet] [Google Scholar]
  5. Y. Han, S. Peng and Z. Wu, Maximum principle for backward doubly stochastic control systems with applications. SIAM J. Control Optim. 48 (2010) 4224–4241. [CrossRef] [MathSciNet] [Google Scholar]
  6. J. Huang, G. Wang and J. Xiong, A maximum principle for partial information backward stochastic control problems with applications. SIAM J. Control Optim. 40 (2009) 2106–2117. [CrossRef] [MathSciNet] [Google Scholar]
  7. E. Hui and H. Xiao, Maximum principle for differential games of forward-backward stochastic systems with applications. J. Math. Anal. Appl. 386 (2012) 412–427. [CrossRef] [MathSciNet] [Google Scholar]
  8. S. Liptser and N. Shiryaev, Statistics of Random Processes. Springer-verlag (1977). [Google Scholar]
  9. J. Ma and J. Yong, Forward-backward stochastic differential equations and their applications, in vol. 1702 of Lect. Notes Math., Springer-Verlag (1999). [Google Scholar]
  10. B. Øksendal and A. Sulem, Maximum principles for optimal control of forward-backward stochastic differential equations with jumps. SIAM J. Control Optim. 48 (2010) 2945–2976. [Google Scholar]
  11. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Systems Control Lett. 14 (1990) 55–61. [Google Scholar]
  12. E. Pardoux and S. Peng, Backward doubly stochastic differential equations and systems of quasilinear parabolic SPDE’s. Probab. Theory Relat. Fields 98 (1994) 209–227. [Google Scholar]
  13. S. Peng and Y. Shi, A type of time-symmetric forward-backward stochastic differential equations, in vol. 336 of C. R. Acadamic Science Paris, Series I (2003) 773-778. [Google Scholar]
  14. G. Wang and Z. Wu, Kalman-Bucy filtering equations of forward and backward stochastic systems and applications to recursive optimal control problems. J. Math. Anal. Appl. 342 (2008) 1280–1296. [CrossRef] [MathSciNet] [Google Scholar]
  15. G. Wang and Z. Yu, A Pontryagin’s maximum principle for nonzero-sum differential games of BSDEs with applications. IEEE Trans. Automat. Contr. 55 (2010) 1742–1747. [CrossRef] [Google Scholar]
  16. G. Wang and Z. Yu, A partial information non-zero sum differential games of backward stochastic differential equations with applications. Automatica 48 (2012) 342–352. [CrossRef] [MathSciNet] [Google Scholar]
  17. H. Xiao and G. Wang, A necessary condition of optimal control for initial coupled forward-backward stochastic differential equations with partial information. J. Appl. Math. Comput. 37 (2011) 347–359. [CrossRef] [MathSciNet] [Google Scholar]
  18. J. Xiong, An introduction to stochastic filtering theory. Oxford University Press (2008). [Google Scholar]
  19. J. Yong, A stochastic linear quadratic optimal control problem with generalized expectation. Stoch. Anal. Appl. 26 (2008) 1136–1160. [CrossRef] [MathSciNet] [Google Scholar]
  20. J. Yong, Optimality variational principle for controlled forward-backward stochastic differential equations with mixed initial-terminal conditions. SIAM J. Control Optim. 48 (2010) 4119–4156. [Google Scholar]
  21. J. Yong and X. Zhou, Stochastic control: Hamiltonian systems and HJB equations. Springer-Verlag, New York (1999). [Google Scholar]
  22. Z. Yu, Linear quadratic optimal control and nonzero-sum differential game of forward-backward stochastic system. Asian J. Control 14 (2012) 173–185. [CrossRef] [MathSciNet] [Google Scholar]
  23. L. Zhang and Y. Shi, Maximum principle for forward-backward doubly stochastic control systems and applications. ESAIM: COCV 17 (2011) 1174–1197. [CrossRef] [EDP Sciences] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.